Options
Isometric group actions on Hilbert spaces: Structure of orbits
Auteur(s)
Date de parution
2008
In
Canadian Journal of Mathematics-Journal Canadien De Mathematiques
Vol.
5
No
60
De la page
1001
A la page
1009
Résumé
Our main result is that a finitely generated nilpotent group has no isometric action on an infinite-dimensional Hilbert space with dense orbits. In contrast, we construct such an action with a finitely generated metabelian group.
Identifiants
Type de publication
journal article